# SDR AALA202501280510

- Difficulty date: November 4, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE AT LEVEL RIB 8 (WX4349) ON RH WING L=3.561 INCH W=2.397 INCH D=0.132 INCH. MAINTENANCE PERFORMED TIME LIMIT REPAIR (BLEND OUT R2) TRAILING EDGE TOP SKIN LOWER SURFACE AT LEVEL RIB 8 (WX4349) ON RH WING IAW EA 359548.
